Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 65, NWS Newport/Morehead City, NC

August 12, 2011Greene County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Aug 12, 2011, 12:51 PM EDT for Greene County, North Carolina. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2011, 12:51 PM EDT (16:51 UTC)
Expired
Aug 12, 2011, 1:30 PM EDT
In force
39 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon

County Greene County, NC

The radar

The Raleigh/Durham radar (KRAX), 68 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 1:23 PM EDTTSTM WND DMG1 Nw Speights Bridge, NCPOWERLINES AND TREES DOWN ON SANDPIT ROAD.
Aug 12, 1:23 PM EDTTSTM WND DMG1 Wsw Herrings Crossroa, NCTREES DOWN ON BEAMAN OLD CREEK ROAD WITH MARBLE SIZE HAIL.
Aug 12, 1:33 PM EDTTSTM WND DMG1 Sse Herrings Crossroa, NCTREE DOWN ON RABBIT HOLLOW ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 4.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2011-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2011-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
795 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WUUS52 KMHX 121651
SVRMHX
NCC079-121730-
/O.NEW.KMHX.SV.W.0065.110812T1651Z-110812T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1251 PM EDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN EASTERN NORTH CAROLINA

* UNTIL 130 PM EDT

* AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 7 MILES NORTH OF LINDELL...OR 13 MILES WEST OF
  FARMVILLE...MOVING SOUTHEAST AT 15 MPH. QUARTER SIZED HAIL AND
  WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LINDELL...
  WALSTONBURG...
  CASTORIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY

&&

LAT...LON 3549 7783 3557 7783 3565 7770 3550 7753
      3540 7779 3544 7784
TIME...MOT...LOC 1651Z 318DEG 14KT 3563 7781

$$

9
1 follow-up statement
004 
WWUS52 KMHX 121712
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
112 PM EDT FRI AUG 12 2011

NCC079-121730-
/O.CON.KMHX.SV.W.0065.000000T0000Z-110812T1730Z/
GREENE NC-
112 PM EDT FRI AUG 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR GREENE COUNTY...

AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
WALSTONBURG...OR 9 MILES WEST OF FARMVILLE...MOVING SOUTHEAST AT 20
MPH.

HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... CASTORIA...SHINE...
MAURY...LIZZIE AND SNOW HILL.

LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.

WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 0 0...8 8 9...6 8 8 9.

LAT...LON 3549 7783 3557 7783 3565 7770 3550 7753
      3540 7779 3544 7784
TIME...MOT...LOC 1712Z 318DEG 16KT 3556 7774

$$

9

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:56 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Aug 12, 9:56 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
956 AM EDT FRI AUG 12 2011

.SYNOPSIS...
A STATIONARY FRONT WILL REMAIN TO THE SOUTH OF THE AREA TODAY WITH
A TROUGH OF LOW PRESSURE INLAND. A WARM FRONT WILL MOVE THROUGH
FROM THE SOUTH SATURDAY NIGHT INTO SUNDAY...AND A COLD FRONT WILL MOVE
THROUGH SUNDAY INTO MONDAY. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT
EARLY INTO MID WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 10 AM FRI...NOT MUCH FORCING EXPECTED TODAY IN OUR AREA TO
TRIGGER SHOWERS AND TSTMS. THERE WILL BE A WEAK DISTURBANCE MOVE
ACROSS THE AREA WITH A GOOD DEAL OF MID LEVEL MOISTURE TO BRING
MOSTLY MID LEVEL CLOUDS WITH SOME AFTERNOON CU DEVELOPMENT. BEST
CHANCE FOR SHOWER AND TSTM DEVELOPMENT WILL BE INLAND ON THE
COASTAL PLAIN AND THE EXTREME SOUTHERN PORTION OF THE CWA. USED A
BLEND OF MOS GUIDANCE FOR POPS AND SCALED BACK SLIGHTLY ESPECIALLY
IN NORTHERN SECTIONS. SMOKE SHOULD NOT BE AN ISSUE TODAY WITH
EASTERLY WINDS. CLOUDS MAY ALSO LIMIT HIGHS A BIT SO WENT ON COOL
END OF GUIDANCE WITH HIGHS NEAR 90 INLAND TO MID 80S ON THE COAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE
EVENING HOURS...AGAIN MAINLY WESTERN AND SOUTHERN CWA. ONLY REAL
QUESTION WILL BE HOW MUCH CLOUDINESS LINGERS ACROSS THE AREA FROM
ANY SHOWERS/TSTMS THAT DEVELOP. CURRENTLY EXPECT SOME BREAKS IN
CLOUDS AND SHOULD ALLOW TEMPS TO FALL INTO UPPER 60S INLAND.
FAVORED LOW END OF POP GUIDANCE.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
AS OF 245 AM FRI...HIGH PRES TO THE N WILL SLIDE OFFSHORE SAT
WITH LOW LVL FLOW BECOMING SE...THIS WILL LEAD TO A LITTLE BETTER
LOW LVL MOISTURE OVER THE REGION. MDLS CONT TO SHOW SOME LIGHT QPF
DEEP INLAND LATE SAT SO WILL CONT PREV FCST OF SLIGHT POPS.
VEERING/RETURN FLOW SETS UP FOR THE LATTER HALF OF THE WEEKEND
AHEAD OF A STRONG MID LEVEL TROF DIGGING WEST OF THE MTNS.
DEEPENING MOISTURE AND INCOMING MID LEVEL FORCING SUGGESTS
INCREASING CHCS FOR SCTD SHOWERS/TSTMS THRU SUNDAY NIGHT. WILL
HOLD AT HIGH CHANCE POPS FOR NOW BUT THIS MAY BE INCREASED AS
TIMING AND DURATION IS BETTER RESOLVED IN THE NEXT DAY OR TWO.
TEMPS REMAINING NEAR CLIMO WITH LOWS UPPER 60S/NEAR 70 INLAND TO
LOW/MID 70S COAST. HIGHS SUNDAY MAINLY UPPER 80S TO NEAR 90 BUT
CUD BE A FEW DEGS WARMER IF THICKER CLOUDS DONT ARRIVE UNTIL LATE
IN THE DAY.

SFC FRONT AND MID LEVEL DRY SLOT PUSH OFF THE NC COAST LATE SUNDAY
NIGHT OR EARLY MONDAY WHICH WILL BRING AN END TO THE MORE
SIGNIFICANT RAIN CHANCES. DIURNALLY DRIVEN CLOUDS/SCTD SHOWERS SHUD
DEVELOP MONDAY GIVEN THE DEEP MID LEVEL TROF OVER THE AREA. HIGH
TEMPS ON MONDAY EXPECTED TO TOP OUT MAINLY IN THE UPPER 80S. CURRENT
QPF PROJECTIONS ARE FOR WIDESPREAD AMOUNTS OF 1/2 TO 1 INCH OF
RAINFALL THRU MONDAY.

THE MID LEVEL TROF MOVES OFF THE COAST MONDAY NIGHT. MINIMAL PCPN
CHCS WITH SEASONABLE TEMPS AS THE AREA COMES UNDER THE INFLUENCE OF
A DRY NW FLOW ALOFT IN THE TUE-THU TIMEFRAME. CURRENT LONGER RANGE
MODEL PROJECTIONS KEEP ANY TROPICAL ACTIVITY WELL OFF THE EAST COAST
THRU THE END OF NEXT WEEK.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /TODAY AND TONIGHT/
AS OF 10 AM FRI...EXPECT MID AND HIGH CLOUDS TO REMAIN OVER THE
AREA THROUGH THE DAY. SMOKE SHOULD NOT BE THE ISSUE AS IT WAS
LAST FEW DAYS WITH LOW LEVEL WINDS FROM THE EAST. SCATTERED
CONVECTION WILL BE POSSIBLE THIS AFTERNOON BUT DO NOT EXPECT
ANYTHING WIDESPREAD SO CONTINUE TO HANDLE WITH CB IN TAF.

LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 245 AM FRI...MAINLY VFR EXPECTED TO CONT SAT OTHER
THAN BRIEF EARLY MORN FOG AND/OR ISOLD CONVECTIVE ACTIVITY SAT
AFTN. CHANCES FOR SUB VFR CONDITIONS WILL BE INCREASING LATER IN
THE WEEKEND AS THE AREA COMES UNDER THE INFLUENCE OF AN INCOMING
SIGNIFICANT MID LEVEL TROF. LOWER CLOUD CEILINGS AND VSBYS WILL BE
IMPROVING AS DRIER AIR MOVES INTO THE AREA ON MONDAY AND TUESDAY.

&&

.MARINE...
SHORT TERM /TODAY AND TONIGHT/
AS OF 10 AM FRI...GENERALLY GOOD BOATING CONDITIONS AS EAST TO NE
WINDS OF 5 TO 15 KT WILL BRING 2 TO 3 FOOT SEAS THROUGH THE
PERIOD.

LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 345 AM FRI...SLOWLY VEERING WINDS FROM E TO SE THRU
SATURDAY AS HIGH PRES CENTER TO THE NE MOVES FARTHER OUT TO SEA.
SEAS WILL CONT AT MOSTLY 2 TO 3 FEET SAT...MAY SEE SOME 4 FT SEAS
OUTER SRN WTRS WHERE ONSHORE FLOW WILL BE A BIT STRONGER. MAINLY S
WINDS WILL BE INCREASING AHEAD OF A SFC FRONT SUNDAY...SPEEDS
INCREASE TO 15 TO 20 KTS WITH SEAS MOSTLY 3 TO 4 FT. WINDS BECOME
MORE WRLY MON AS FRONT DRIFTS ACROSS...THEN MAINLY NW WINDS BEHIND
THE FRONT TUE. SPEEDS EXPECTED TO CONT AT 10 TO 15 KTS MON INTO
TUE WITH SEAS 2 TO 4 FT.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSB
NEAR TERM...RSB/HSA
SHORT TERM...RSB
LONG TERM...BTC/RF
AVIATION...RSB/RF/HSA
MARINE...RSB/RF/HSA
Hazardous weather outlook, Aug 12, 3:53 AM EDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
353 AM EDT FRI AUG 12 2011

NCZ029-044>047-079>081-090>095-098-103-104-130800-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
353 AM EDT FRI AUG 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RSB

In the hours before

Special weather statement, Aug 12, 11:17 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1117 AM EDT FRI AUG 12 2011

NCZ098-121600-
ONSLOW-
1117 AM EDT FRI AUG 12 2011

...THUNDERSTORM WITH HEAVY RAIN WILL MOVE ACROSS ONSLOW COUNTY
THROUGH NOON EDT...

AT 1116 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM WITH HEAVY
RAIN OVER NEW RIVER AIR STATION...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...JACKSONVILLE......
MIDWAY PARK...PUMPKIN CENTER...PINEY GREEN...KELLUM.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.

HEAVY RAINFALL AND MINOR FLOODING.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3461 7743 3472 7757 3487 7746 3492 7733
      3488 7724 3476 7717 3464 7734 3467 7736
      3467 7738 3465 7736 3462 7736 3460 7740
TIME...MOT...LOC 1516Z 223DEG 9KT 3472 7741

29
Local storm report, Aug 12, 11:50 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1150 AM EDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     HAIL             DEERFIELD               34.81N  77.44W
08/12/2011  E1.00 INCH       ONSLOW             NC   PUBLIC

&&

EVENT NUMBER MHX1100364

JSCHULZ
Local storm report, Aug 12, 12:02 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1202 PM EDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             CARDINAL VILLAGE        34.80N  77.42W
08/12/2011  E1.00 INCH       ONSLOW             NC   PUBLIC

&&

EVENT NUMBER MHX1100365

JSCHULZ
Local storm report, Aug 12, 12:27 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1227 PM EDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     1 NW MAYSVILLE          34.91N  77.24W
08/12/2011                   JONES              NC   PUBLIC

            TREE DOWN ON WHITE OAK ROAD. RELAYED FROM 911 CENTER.

&&

EVENT NUMBER MHX1100366

JSCHULZ
Special weather statement, Aug 12, 12:35 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1235 PM EDT FRI AUG 12 2011

NCZ044-079-121730-
GREENE-PITT-
1235 PM EDT FRI AUG 12 2011

...A STRONG THUNDERSTORM WILL MOVE ACROSS PITT AND GREENE COUNTIES
THROUGH 130 PM EDT...

AT 1235 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTH OF LINDELL...OR ABOUT 17 MILES WEST OF FARMVILLE...MOVING
SOUTHEAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...LINDELL...
WALSTONBURG.

HAZARDS INCLUDE...
NICKEL SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3568 7767 3568 7766 3562 7757 3547 7777
      3552 7783 3557 7783
TIME...MOT...LOC 1635Z 310DEG 16KT 3568 7786

AUSTIN
Local storm report, Aug 12, 12:51 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1251 PM EDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     OLIVERS CROSSROADS      35.02N  77.30W
08/12/2011                   JONES              NC   LAW ENFORCEMENT

            TREES AND POWER POLES AND LINES DOWN ON HWY 58.

&&

EVENT NUMBER MHX1100367

JSCHULZ

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 9:49 AM EDTSpecial Weather StatementMHXOnslow41 min
Aug 12, 11:17 AM EDTSpecial Weather StatementMHXOnslow43 min
Aug 12, 11:43 AM EDTSevere Thunderstorm WarningMHXOnslow39 min
Aug 12, 12:07 PM EDTSevere Thunderstorm WarningMHXJones, Onslow38 min
Aug 12, 12:35 PM EDTSpecial Weather StatementMHXGreene55 min
Aug 12, 12:35 PM EDTSevere Thunderstorm WarningMHXCraven, Jones29 min
Aug 12, 1:08 PM EDTSevere Thunderstorm WarningMHXDuplin52 min
Aug 12, 1:13 PM EDTSevere Thunderstorm WarningMHXDuplin47 min
Aug 12, 1:32 PM EDTSevere Thunderstorm WarningMHXGreene28 min
Aug 12, 2:17 PM EDTSpecial Weather StatementMHXDuplin58 min
Aug 12, 2:19 PM EDTSpecial Weather StatementMHXLenoir41 min
Aug 12, 2:30 PM EDTSpecial Weather StatementMHXOnslow60 min
Aug 12, 2:40 PM EDTSpecial Weather StatementMHXDuplin65 min
Aug 12, 3:12 PM EDTAreal Flood AdvisoryMHXDuplin, Onslow93 min
Aug 12, 3:38 PM EDTSpecial Weather StatementMHXJones67 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.